| Model Number |
24950LLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was hot to the touch and burning when patient placed it on the chest.No troubleshooting taken.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.